# SDR SWAA970796

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Engine: Ge CFM563B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Reqd Service
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, NR 2 ENGINE HAD A PERIOD OF UNRESPONSE WHEN NR 2 ENGINE GENERATOR TRIPPED OFF LINE.  REMAINED OFF LINE UNTIL PASSING THROUGHT 10,000 FT, ENGINE RETURNED BACK TO SPEED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED AND SERVICED NR 2 CSD, GROUND OP CHECKED ENGINE.  THROTTLE RESPONSE, BUSS TRANSFER AND ENGINE PARAMETERS, ALL NORMAL PER BOEING M/M.
